Linear Operators Preserving Column Majorization of the (0, 1)-Vectors

P. M. Shteyner

Research output: Contribution to journalArticlepeer-review

Abstract

The paper provides a characterization of linear operators preserving column majorization of the (0, 1)-vectors. In addition, such operators are characterized explicitly in the case where they are given by special matrices, namely, by (±1)-matrices of order not exceeding 10 or (0,±1)-matrices of order not exceeding 5. Several related combinatorial matrix theory results also are proved.

Original languageEnglish
Pages (from-to)312-333
Number of pages22
JournalJournal of Mathematical Sciences
Volume281
Issue number2
DOIs
StatePublished - May 2024

Bibliographical note

Publisher Copyright:
© The Author(s), under exclusive licence to Springer Nature Switzerland AG 2024.

Fingerprint

Dive into the research topics of 'Linear Operators Preserving Column Majorization of the (0, 1)-Vectors'. Together they form a unique fingerprint.

Cite this